# SDR DALA2024122311899

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1292 LOCATED BTW FR 20 TO FR 21 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW (SEAT TRACK) FLOOR BEAM -Y1292, SPLICE 1(E/A) AND FASTENERS LOC. BTW. FR12 TO FR24 FWD GALLEY AREA AS PER A319 SRM51-42-1. (0722274)
